# SDR ASAA2022013037295

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 42,059 hours, 12,400 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 001268
- Condition: Intermittent
- Location: Flight Deck
- Part time: 2,342 hours, 639 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FMC IS INTERMITTENT. GROUNDED - YES. REMOVED AND REPLACED #1 FMC CDU REF B737-800 AMM 34-61-01.  DUE TO OPERATIONAL NECESSITY, REPLACED #1 FMCS COMPUTER REF AMM 34-61-02. SOFTWARE CHECK OF #1 CDU & FMC CHECKS GOOD.
